I'm on day 18 of 20mg... of fluoxetine..I'm having so much anxiety and panic..the only thing that calms me is .25mg of xanax..Are these symptoms normal?will they go away... how much longer..My spychiatrist tells not to take the xanax as its bad... I don't know what to do.I can't be at work like this..weak legs.arms..shaky..can't breath..
You told your Dr. about the side effects and that xanax helped and he gave you that answer, I suggest you seek for a second opinión.
Your side efffects are part of taking fluoxetine, and worsening of anxiety, panic, etc. must be informed to your Dr. as you did and the Dr. must either adjust the dose or take you off the medication gradually, which obviously did not happen with this Dr., for know until you find antother Dr. I suggest you keep taking the quarter of Xanax, but do seek for a second opinión.
BTW, be careful with xanax or any venzo, although you are taking a low dose they are very addictive and one can become tolerant to them and start self medicating and start taking more..watch out for that.
All the best, masso.-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Apr 2013 • 3 answers
Posted 11 Sep 2014 • 2 answers
Posted 24 Jan 2015 • 2 answers
Posted 26 Sep 2015 • 2 answers
Posted 31 Jul 2016 • 1 answer